Alert archive / Utah / Flash Flood Warnings in 2010

Flash Flood Warning 17, NWS Salt Lake City, UT

July 30, 2010Washington County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Jul 30, 2010, 7:34 PM MDT for Washington County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2010, 7:34 PM MDT (01:34 UTC)
Expired
Jul 30, 2010, 10:30 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

County Washington County, UT

The radar

The Cedar City radar (KICX), 101 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 1.6 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2010-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 466 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2010-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
466 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WGUS55 KSLC 310134
FFWSLC
UTC053-310430-
/O.NEW.KSLC.FF.W.0017.100731T0134Z-100731T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
734 PM MDT FRI JUL 30 2010

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN WASHINGTON COUNTY IN UTAH...

* UNTIL 1030 PM MDT

* AT 724 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  ONE TO TWO INCHES OF RAINFALL HAVE OCCURRED IN THE HEAD WATERS OF  
  BEAVER DAM WASH. FLASH FLOODING IS EXPECTED ALONG THE BEAVER DAM   
  WASH IN FAR SOUTHWEST WASHINGTON COUNTY. ANOTHER INCH OR TWO OF    
  RAINFALL IS POSSIBLE IN THIS AREA.

THE AREA OF CONCERN IS WEST OF OLD HIGHWAY 91 AND SOUTH OF MOTOQUA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3728 11404 3734 11393 3736 11383 3725 11375
      3719 11373 3717 11381 3712 11388 3700 11392
      3700 11404

$$

ROGOWSKI/MCINERNEY
2 follow-up statements
525 
WGUS75 KSLC 310328
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
928 PM MDT FRI JUL 30 2010

UTC053-310430-
/O.CON.KSLC.FF.W.0017.000000T0000Z-100731T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON UT-
928 PM MDT FRI JUL 30 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT FOR
SOUTHWESTERN WASHINGTON COUNTY...

AT 924 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED     
TWO TO THREE INCHES OF RAINFALL HAVE OCCURRED IN THE HEAD WATERS OF 
BEAVER DAM WASH. FLASH FLOODING IS EXPECTED ALONG THE BEAVER DAM     
WASH IN FAR SOUTHWEST WASHINGTON COUNTY. ANOTHER TENTH OF AN INCH OF 
RAIN IS POSSIBLE AS THUNDERSTORMS DIMINISH ACROSS THE AREA. ALTHOUGH 
STORMS ARE WEAKENING...THE TREAT OF FLASH FLOODING REMAINS HIGH. THE 
AREA OF CONCERN IS WEST OF OLD HIGHWAY 91 AND SOUTH OF MOTOQUA TO 
THE ARIZONA BORDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3728 11404 3734 11393 3736 11383 3725 11375
      3719 11373 3717 11381 3712 11388 3700 11392
      3700 11404

$$

ROGOWSKI
156 
WGUS75 KSLC 310422
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1022 PM MDT FRI JUL 30 2010

UTC053-310431-
/O.EXP.KSLC.FF.W.0017.000000T0000Z-100731T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON UT-
1022 PM MDT FRI JUL 30 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM MDT FOR
SOUTHWESTERN WASHINGTON COUNTY...

HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA. JUST TO BE 
SAFE...USE EXTRA CAUTION NEAR THE BEAVER DAM WASH IN FAR SOUTHWEST 
WASHINGTON COUNTY...WEST OF OLD HIGHWAY 91 AND SOUTH OF MOTOQUA TO 
THE ARIZONA BORDER.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3728 11404 3734 11393 3736 11383 3725 11375
      3719 11373 3717 11381 3712 11388 3700 11392
      3700 11404

$$

ROGOWSKI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 3:10 PM MDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jul 30, 3:10 PM MDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
310 PM MDT FRI JUL 30 2010

.SYNOPSIS...AN UPPER LEVEL RIDGE WILL REMAIN SITUATED OVER THE ROCKY
MOUNTAIN REGION THROUGH THE WEEKEND. THIS WILL KEEP A SOMEWHAT MOIST
AIRMASS IN PLACE OVER UTAH ESPECIALLY SOUTH. AFTERNOON AND EVENING
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...ESPECIALLY
ACROSS CENTRAL AND SOUTHERN UTAH.

&&

.DISCUSSION...THE ELONGATED UPPER LEVEL HIGH REMAINS IN PLACE
ACROSS THE EASTERN GREAT BASIN AND ON OUT INTO THE CENTRAL PLAINS
WITH A NEARLY STATIONARY UPPER LEVEL TROUGH SITUATED ALONG THE
PACIFIC NORTHWEST COAST. SOMEWHAT DRIER AIRMASS TODAY IS NOW
MOVING OVER THE NORTH. SOUTHERN UTAH CONTINUES TO SEE PLENTY OF
MOISTURE STREAMING IN FROM THE SOUTH. PRECIPITABLE WATER CONTINUES
TO BE IN THE 1-1.3 INCH RANGE OVER THE SOUTH AND SOUTHWEST. AS A
RESULT...HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE THE
SOUTHWEST...ESPECIALLY ZION NATIONAL PARK. LIGHT NORTHERLY FLOW
OVER THE SOUTH WILL ADD TO THE THREAT OF FLASH FLOODS AS IT WILL
TEND TO FORCE STORMS TO MOVE DOWN BASINS. AS YOU MOVE NORTHWARD A
MUCH DRIER SOUTHWEST FLOW WILL COME INTO PLAY.

LATE JULY-EARLY AUGUST MONSOONAL PATTERN FOR SOUTHERN UTAH WILL
CONTINUE INTO THE WEEKEND AND BEYOND. A MUCH DRIER PATTERN IS
EXPECTED OVER THE NORTH...BUT AFTERNOON AND EVENING CONVECTION
WILL NEVER COMPLETELY GO AWAY. PATTERN WILL CHANGE LITTLE THROUGH
THE WEEK WITH AFTERNOON SHOWERS AND THUNDERSTORMS CONTINUING EACH
DAY. THESE THUNDERSTORMS WILL BECOME MORE TERRAIN BOUND AS THE
GENERALLY DIMINISH.

TROUGH OFF THE PACIFIC NORTHWEST COAST WILL FINALLY FLATTEN OUT
AND DRIFT ACROSS THE NORTHERN ROCKIES LATER IN THE WEEK. THIS WILL
TURN THE FLOW OVER UTAH MORE WESTERLY AND FURTHER DRY OUT THE
AIRMASS INTO NEXT WEEKEND.

&&

.AVIATION...THUNDERSTORM POTENTIAL HAS DIMINISHED SOME TODAY AT THE
SLC TERMINAL AS SLIGHTLY DRIER AIR HAS MOVED IN FROM THE WEST. THAT
SAID...THERE IS STILL A 20 PERCENT CHANCE OF THUNDERSTORMS IMPACTING
THE AREA BETWEEN 22Z AND 04Z. BARRING THUNDERSTORMS...SURFACE WINDS
ARE EXPECTED TO SHIFT BACK TO THE SOUTHEAST BETWEEN 02Z AND 04Z.

&&

.FIRE WEATHER...A MOIST AIRMASS WILL REMAIN OVER THE FIRE DISTRICT
FOR THE NEXT SEVERAL DAYS...RESULTING IN AFTERNOON CONVECTION EACH
DAY. SLIGHTLY DRIER CONDITIONS OVER THE WEEKEND WILL RESULT IN
ISOLATED THUNDERSTORMS COVERAGE OVER NORTHERN UTAH...BUT COVERAGE
SHOULD BE MORE SCATTERED IN NATURE OVER SOUTHERN UTAH WHERE THE
AIRMASS WILL BE MORE MOIST. WETTING RAIN IS A THREAT WITH ANY STORMS
THAT DEVELOP.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR
     UTZ013-019>021-518.

WY...NONE.
&&

PUBLIC.........YOUNG
FIRE WEATHER...TRAPHAGAN
AVIATION.......SCHEONING

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 30, 5:44 AM MDT, 13 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
544 AM MDT FRI JUL 30 2010

UTZ001>016-019>021-517-518-WYZ021-311145-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
544 AM MDT FRI JUL 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A VERY MOIST AIRMASS WILL REMAIN IN PLACE ACROSS SOUTH CENTRAL
AND SOUTHEAST UTAH TODAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST UTAH THIS AFTERNOON AND
EVENING AND THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAIN WHICH MAY RESULT IN FLASH FLOODING.

SLIGHTLY DRIER AIR HAS MOVED INTO NORTHWEST UTAH WHERE MORE
ISOLATED THUNDERSTORMS ARE EXPECTED. SOME OF THESE ISOLATED STORMS
MAY BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 50 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOMEWHAT DRIER AIR WILL REMAIN IN PLACE ACROSS WESTERN AND
NORTHERN UTAH THROUGH THE WEEKEND WITH ISOLATED THUNDERSTORMS
EXPECTED. THE PRIMARY THREAT FROM THESE STORMS WILL BE GUSTY
WINDS. DEEPER MOISTURE WILL REMAIN IN PLACE ACROSS THE SOUTH
CENTRAL AND SOUTHEAST PORTION OF THE STATE WITH SCATTERED
THUNDERSTORMS EXPECTED DURING THE AFTERNOON AND EVENING EACH DAY.
SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAIN. THIS GENERAL TREND OF ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS ACROSS THE NORTH AND WEST AND SCATTERED STORMS
ACROSS THE SOUTH AND EAST WILL CONTINUE THROUGH THE MIDDLE OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 30, 5:29 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
529 PM MDT FRI JUL 30 2010

UTZ005-310015-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
529 PM MDT FRI JUL 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BOX ELDER COUNTY UNTIL
615 PM MDT...

AT 525 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES EAST OF MONTELLO...MOVING NORTHEAST AT
35 MPH. THIS STORM WILL IMPACT STATE ROUTE 30 NORTH OF LUCIN.

WIND GUSTS OF 40 TO 55 MPH AND SMALL HAIL ARE EXPECTED WITH THIS
STORM...ALONG WITH A BRIEF HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   LUCIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4167 11378 4152 11344 4118 11394 4126 11405
TIME...MOT...LOC 2328Z 212DEG 30KT 4128 11392

ROGOWSKI
Local storm report, Jul 30, 6:00 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
600 PM MDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             SANTA CLARA             37.13N 113.65W
07/30/2010  M1.00 INCH       WASHINGTON         UT   LAW ENFORCEMENT

&&

ES
Special weather statement, Jul 30, 6:07 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
607 PM MDT FRI JUL 30 2010

UTZ005-310045-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
607 PM MDT FRI JUL 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TOOELE COUNTY UNTIL 645
PM MDT...

AT 603 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTH OF WENDOVER...MOVING NORTHEAST AT
20 MPH TOWARD INTERSTATE 80.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH A BRIEF HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   WENDOVER...
   INTERSTATE 80 FROM WENDOVER EAST TO NEAR KNOLLS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4069 11404 4073 11405 4076 11402 4076 11339
      4042 11403 4045 11406 4046 11405 4068 11406
TIME...MOT...LOC 0006Z 225DEG 18KT 4055 11402

ROGOWSKI
Special weather statement, Jul 30, 6:24 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
624 PM MDT FRI JUL 30 2010

UTZ016-518-310100-
SOUTHERN UTAH MOUNTAINS UT-SOUTHWEST UTAH UT-
624 PM MDT FRI JUL 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL IRON COUNTY UNTIL 700 PM
MDT...

AT 620 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF CEDAR CITY.  THIS STORM WAS
NEARLY STATIONARY.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM ALONG WITH HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
  THREE PEAKS NORTH OF STATE ROUTE 56...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3792 11327 3777 11312 3767 11339 3777 11348
TIME...MOT...LOC 0022Z 224DEG 1KT 3775 11337

ROGOWSKI
Local storm report, Jul 30, 6:39 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
639 PM MDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     SANTA CLARA             37.13N 113.65W
07/30/2010                   WASHINGTON         UT   LAW ENFORCEMENT

            POWER LINES WERE REPORTED DOWN IN SANTA CLARA.

&&

ES
Local storm report, Jul 30, 6:42 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
642 PM MDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      SANTA CLARA             37.13N 113.65W
07/30/2010                   WASHINGTON         UT   LAW ENFORCEMENT

            HOUSES FLOODED IN SANTA CLARA AND WATER FLOWING OVER
            SANTA CLARA DRIVE 1 FOOT DEEP AND 40 FEET WIDE. HOUSES
            AND BASEMENTS WERE ALSO FLOODED IN IVINS UTAH.

&&

ES

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:07 PM MDTSpecial Weather StatementSLCTooele38 min
Jul 30, 6:24 PM MDTSpecial Weather StatementSLCIron36 min
Jul 30, 6:30 PM MDTAreal Flood AdvisorySLCKane2 hr
Jul 31, 4:14 AM MDTFlash Flood WatchSLC18 hr
Jul 31, 5:54 AM MDTAreal Flood AdvisorySLCKane4 hr
Jul 31, 12:26 PM MDTSpecial Weather StatementSLCPiute49 min
Jul 31, 1:29 PM MDTSpecial Weather StatementSLCKane46 min
Jul 31, 2:10 PM MDTSevere Thunderstorm WarningSLCGarfield20 min
Jul 31, 2:11 PM MDTSpecial Weather StatementSLCDavis49 min
Jul 31, 2:33 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake27 min
Jul 31, 4:59 PM MDTFlash Flood WarningSLCCarbon, Duchesne, Emery3 hr
Jul 31, 5:44 PM MDTFlash Flood WarningSLCKane, Washington3 hr

Nearby

Flash Flood Warnings in Utah, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.